# SDR PLG2196E2

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3068M
- Make and model: Beech 1900C
- Aircraft serial: UB69
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 308607084300X
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4868 - DURING CLIMB-OUT, CREW NOTED AFTER GEAR RETRACTION, THE DOWN AND LOCKED INDICATORS WERE STILL LIT.  THE AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT FERRIED TO PSM FOR REPAIRS.  MAINTENANCE REPLACED THE DOWN AND LOCKED INDICATOR AND SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
